Articles with primary mathematical subject classification: 11F70

Isolation of cuspidal spectrum, with application to the Gan–Gross–Prasad conjecture

Pages 519-584 by Raphaël Beuzart-Plessis, Yifeng Liu, Wei Zhang, Xinwen Zhu | From volume 194-2

On the nonnegativity of $L(\frac{1}{2},\pi)$ for ${\rm SO}_{2n+1}$

Pages 891-917 by Erez Lapid, Stephen Rallis | From volume 157-3

Bounds for multiplicities of unitary representations of cohomological type in spaces of cusp forms

Pages 1437-1446 by Frank Calegari, Matthew Emerton | From volume 170-3

Subconvexity bounds for triple $L$-functions and representation theory

Pages 1679-1718 by Joseph Bernstein, Andre Reznikov | From volume 172-3